# SDR ASAA0843600

- Difficulty date: September 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545815272
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY SHEAR TIE CORRODED STA 344 RBL 12.  REMOVED DAMAGED SHEAR TIE, FABRICATED SHEAR TIE AND DOUBLER, LOCATED, DRILLED, INSTALLED IAW B737 400 SRM 53 00 07 FIG 201.
